Open Access
Translator Disclaimer
March, 1984 A Proof of the Conjecture that the Tukey-Kramer Multiple Comparisons Procedure is Conservative
Anthony J. Hayter
Ann. Statist. 12(1): 61-75 (March, 1984). DOI: 10.1214/aos/1176346392

Abstract

In this paper we present a first general proof of Tukey's (1953) conjecture concerning the extension of the Tukey multiple comparisons procedure to the case of unequal sample sizes, thereby proving that the so-called Tukey-Kramer procedure is conservative in all cases. Also a brief history of the conjecture is given and some extensions and further problems concerning the procedure are discussed.

Citation

Download Citation

Anthony J. Hayter. "A Proof of the Conjecture that the Tukey-Kramer Multiple Comparisons Procedure is Conservative." Ann. Statist. 12 (1) 61 - 75, March, 1984. https://doi.org/10.1214/aos/1176346392

Information

Published: March, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0545.62047
MathSciNet: MR733499
Digital Object Identifier: 10.1214/aos/1176346392

Subjects:
Primary: 62J15
Secondary: 62J10

Keywords: Multiple comparisons , Tukey conjecture , Tukey-Kramer procedure

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.12 • No. 1 • March, 1984
Back to Top